Alert archive / California / Wind Advisories in 2011
Wind Advisory 25, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Nov 1, 2011, 8:14 AM PDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2011, 8:14 AM PDT (15:14 UTC)
- Expired
- Nov 1, 2011, 6:00 PM PDT
- In force
- 10 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
721 WWUS76 KSTO 011514 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 814 AM PDT TUE NOV 1 2011 ...WINDY CONDITIONS THIS MORNING LASTING INTO THE AFTERNOON... .NORTHERLY WINDS ARE INCREASING THIS MORNING IN THE WAKE OF A WEATHER DISTURBANCE WHICH MOVED THROUGH EARLIER TODAY. THE STRONGEST WINDS ARE EXPECTED WEST OF INTERSTATE 5 IN THE WESTERN SACRAMENTO VALLEY. WINDS WILL DIMINISH BY LATER THIS AFTERNOON. CAZ015-012200- /O.NEW.KSTO.WI.Y.0025.111101T1514Z-111101T2200Z/ NORTHERN SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...RED BLUFF 814 AM PDT TUE NOV 1 2011 ...WIND ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * TIMING...GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH THE MORNING... AND DECREASE OVER THE AFTERNOON HOURS. * WINDS...NORTHERLY WINDS OF 25 TO 35 WITH GUSTS TO 45 MPH ARE POSSIBLE...ESPECIALLY ON THE WESTERN SIDE OF THE SACRAMENTO VALLEY. * IMPACTS...DIFFICULT DRIVING CONDITIONS ARE POSSIBLE FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ016-017-020100- /O.NEW.KSTO.WI.Y.0025.111101T1514Z-111102T0100Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- INCLUDING THE CITIES OF...CHICO...OROVILLE... MARYSVILLE/YUBA CITY ...SACRAMENTO 814 AM PDT TUE NOV 1 2011 ...WIND ADVISORY IN EFFECT UNTIL 6 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS EVENING. * TIMING...GUSTY NORTHERLY WINDS WILL INCREASE THROUGH THE MORNING INTO THE EARLY AFTERNOON...DECREASING BY AROUND SUNSET. * WINDS...NORTHERLY WINDS OF 25 TO 35 WITH GUSTS TO 45 MPH ARE POSSIBLE...ESPECIALLY ON THE WESTERN SIDE OF THE SACRAMENTO VALLEY. * IMPACTS...DIFFICULT DRIVING CONDITIONS ARE POSSIBLE FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
258 WWUS76 KSTO 011834 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1134 AM PDT TUE NOV 1 2011 ...WINDY CONDITIONS THIS MORNING LASTING INTO THE AFTERNOON... .NORTHERLY WINDS HAVE INCREASED THIS MORNING IN THE WAKE OF A WEATHER DISTURBANCE WHICH MOVED THROUGH EARLIER TODAY. THE STRONGEST WINDS ARE EXPECTED WEST OF INTERSTATE 5 IN THE WESTERN SACRAMENTO VALLEY. WINDS WILL DIMINISH BY LATER THIS AFTERNOON. CAZ018-020100- /O.EXA.KSTO.WI.Y.0025.000000T0000Z-111102T0100Z/ CARQUINEZ STRAIT AND DELTA- 1134 AM PDT TUE NOV 1 2011 ...WIND ADVISORY IN EFFECT UNTIL 6 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS EVENING. * TIMING...GUSTY NORTHERLY WINDS WILL INCREASE THROUGH THE MORNING INTO THE EARLY AFTERNOON...DECREASING BY AROUND SUNSET. * WINDS...NORTHERLY WINDS OF 25 TO 35 WITH GUSTS TO 40 MPH ARE POSSIBLE. * IMPACTS...DIFFICULT DRIVING CONDITIONS ARE POSSIBLE FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ015-012200- /O.CON.KSTO.WI.Y.0025.000000T0000Z-111101T2200Z/ NORTHERN SACRAMENTO VALLEY- INCLUDING THE CITY OF...REDDING 1134 AM PDT TUE NOV 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * TIMING...GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH THE MORNING... AND DECREASE OVER THE AFTERNOON HOURS. * WINDS...NORTHERLY WINDS OF 25 TO 35 WITH GUSTS TO 45 MPH ARE POSSIBLE...ESPECIALLY ON THE WESTERN SIDE OF THE SACRAMENTO VALLEY. * IMPACTS...DIFFICULT DRIVING CONDITIONS ARE POSSIBLE FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ016-017-020100- /O.CON.KSTO.WI.Y.0025.000000T0000Z-111102T0100Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- INCLUDING THE CITY OF...CHICO 1134 AM PDT TUE NOV 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING. * TIMING...GUSTY NORTHERLY WINDS WILL INCREASE THROUGH THE MORNING INTO THE EARLY AFTERNOON...DECREASING BY AROUND SUNSET. * WINDS...NORTHERLY WINDS OF 25 TO 35 WITH GUSTS TO 45 MPH ARE POSSIBLE...ESPECIALLY ON THE WESTERN SIDE OF THE SACRAMENTO VALLEY. * IMPACTS...DIFFICULT DRIVING CONDITIONS ARE POSSIBLE FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
049 WWUS76 KSTO 011838 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1138 AM PDT TUE NOV 1 2011 ...WINDY CONDITIONS THIS MORNING LASTING INTO THE AFTERNOON... .NORTHERLY WINDS HAVE INCREASED THIS MORNING IN THE WAKE OF A WEATHER DISTURBANCE WHICH MOVED THROUGH EARLIER TODAY. THE STRONGEST WINDS ARE EXPECTED WEST OF INTERSTATE 5 IN THE WESTERN SACRAMENTO VALLEY. WINDS WILL DIMINISH BY LATER THIS AFTERNOON. CAZ015-012200- /O.CON.KSTO.WI.Y.0025.000000T0000Z-111101T2200Z/ NORTHERN SACRAMENTO VALLEY- INCLUDING THE CITY OF...REDDING 1138 AM PDT TUE NOV 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * TIMING...GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH THE MORNING... AND DECREASE OVER THE AFTERNOON HOURS. * WINDS...NORTHERLY WINDS OF 25 TO 35 WITH GUSTS TO 45 MPH ARE POSSIBLE...ESPECIALLY ON THE WESTERN SIDE OF THE SACRAMENTO VALLEY. * IMPACTS...DIFFICULT DRIVING CONDITIONS ARE POSSIBLE FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ016-017-020100- /O.CON.KSTO.WI.Y.0025.000000T0000Z-111102T0100Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- INCLUDING THE CITY OF...CHICO 1138 AM PDT TUE NOV 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING. * TIMING...GUSTY NORTHERLY WINDS WILL INCREASE THROUGH THE MORNING INTO THE EARLY AFTERNOON...DECREASING BY AROUND SUNSET. * WINDS...NORTHERLY WINDS OF 25 TO 35 WITH GUSTS TO 45 MPH ARE POSSIBLE...ESPECIALLY ON THE WESTERN SIDE OF THE SACRAMENTO VALLEY. * IMPACTS...DIFFICULT DRIVING CONDITIONS ARE POSSIBLE FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ018-020100- /O.CON.KSTO.WI.Y.0025.000000T0000Z-111102T0100Z/ CARQUINEZ STRAIT AND DELTA- 1138 AM PDT TUE NOV 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING. * TIMING...GUSTY NORTHERLY WINDS WILL INCREASE THROUGH THE MORNING INTO THE EARLY AFTERNOON...DECREASING BY AROUND SUNSET. * WINDS...NORTHERLY WINDS OF 25 TO 35 WITH GUSTS TO 40 MPH ARE POSSIBLE. THE STRONGER WINDS WILL BE EAST OF FAIRFIELD. * IMPACTS...DIFFICULT DRIVING CONDITIONS ARE POSSIBLE FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
725 WWUS76 KSTO 012202 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 302 PM PDT TUE NOV 1 2011 ...WINDY CONDITIONS THIS AFTERNOON INTO THE EVENING... .NORTHERLY WINDS HAVE DEVELOPED IN THE WAKE OF A WEATHER DISTURBANCE WHICH MOVED THROUGH EARLIER TODAY. THE STRONGEST WINDS ARE EXPECTED WEST OF INTERSTATE 5 IN THE WESTERN SACRAMENTO VALLEY. WINDS WILL DIMINISH BY EARLY THIS EVENING. CAZ015-012315- /O.EXP.KSTO.WI.Y.0025.000000T0000Z-111101T2200Z/ NORTHERN SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...RED BLUFF 302 PM PDT TUE NOV 1 2011 ...WIND ADVISORY HAS EXPIRED... WINDS HAVE DIMINISHED...BUT BREEZY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH LATE THIS AFTERNOON. $$ CAZ016-017-020100- /O.CON.KSTO.WI.Y.0025.000000T0000Z-111102T0100Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- INCLUDING THE CITIES OF...CHICO...OROVILLE... MARYSVILLE/YUBA CITY ...SACRAMENTO 302 PM PDT TUE NOV 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * TIMING...GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH THE AFTERNOON...DECREASING BY AROUND SUNSET. * WINDS...NORTHERLY WINDS OF 25 TO 35 WITH GUSTS TO 45 MPH ARE POSSIBLE...ESPECIALLY ON THE WESTERN SIDE OF THE SACRAMENTO VALLEY. * IMPACTS...DIFFICULT DRIVING CONDITIONS ARE POSSIBLE FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ018-020100- /O.CON.KSTO.WI.Y.0025.000000T0000Z-111102T0100Z/ CARQUINEZ STRAIT AND DELTA- INCLUDING THE CITY OF...FAIRFIELD/SUISUN 302 PM PDT TUE NOV 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * TIMING...GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH THE AFTERNOON...DECREASING BY AROUND SUNSET. * WINDS...NORTHERLY WINDS OF 25 TO 35 WITH GUSTS TO 40 MPH ARE POSSIBLE. THE STRONGER WINDS WILL BE EAST OF FAIRFIELD. * IMPACTS...DIFFICULT DRIVING CONDITIONS ARE POSSIBLE FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
876 WWUS76 KSTO 020108 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 608 PM PDT TUE NOV 1 2011 CAZ016-017-020300- /O.EXP.KSTO.WI.Y.0025.000000T0000Z-111102T0100Z/ /O.NEW.KSTO.WI.Y.0026.111102T0108Z-111102T0300Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- INCLUDING THE CITIES OF...CHICO...OROVILLE... MARYSVILLE/YUBA CITY 608 PM PDT TUE NOV 1 2011 ...WIND ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS EXTENDED THE WIND ADVISORY...UNTIL 8 PM PDT THIS EVENING. * WINDS...NORTHERLY WINDS OF 20 TO 30 WITH GUSTS TO 40 MPH...MAINLY OVER THE WESTERN SIDE OF THE SACRAMENTO VALLEY. * IMPACTS...DIFFICULT DRIVING CONDITIONS HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 MPH OR GREATER ARE EXPECTED AND OR WIND GUSTS 40 MPH OR GREATER. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ018-020300- /O.EXP.KSTO.WI.Y.0025.000000T0000Z-111102T0100Z/ /O.NEW.KSTO.WI.Y.0026.111102T0108Z-111102T0300Z/ CARQUINEZ STRAIT AND DELTA- 608 PM PDT TUE NOV 1 2011 ...WIND ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS EXTENDED THE WIND ADVISORY...UNTIL 8 PM PDT THIS EVENING. * WINDS...NORTHERLY WINDS OF 20 TO 30 WITH GUSTS TO 40 MPH. * IMPACTS...DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 MPH OR GREATER ARE EXPECTED AND OR WIND GUSTS 40 MPH OR GREATER. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Nov 1, 4:10 AM PDT, 4 hours 4 minutes earlier.
Area forecast discussion, Nov 1, 4:10 AM PDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 410 AM PDT TUE NOV 1 2011 .DISCUSSION... MODERATELY STRONG SHORT-WAVE TROUGH SLIDING SEWD ACROSS NE CALIFORNIA EARLY THIS MORNING IS MARKING THE BEGINNING OF A TREND TOWARD MORE ACTIVE WEATHER ACROSS NORCAL OVER THE NEXT WEEK. NORTH WINDS WILL CONTINUE TO WORK THEY WAY SOUTHWARD ACROSS THE REGION TODAY AS SUBSIDENCE AND COLD ADVECTION INCREASE IN THE WAKE OF THIS WAVE. NORTHERLY SURFACE PRESSURE GRADIENTS ARE SHIFTING SOUTH WITH THE MFR-SAC GRADIENT NOW BECOMING MORE BALANCED AS THE RDD- SAC GRADIENT INCREASES. STILL LOOKS LIKE THE STRONGEST WINDS IN THE VALLEY WILL FOCUS ALONG THE WEST SIDE OF THE SACRAMENTO VALLEY...MAINLY ALONG AND WEST OF I-5 AND ARE LIKELY TO REMAIN A LITTLE BELOW WIND ADVISORY CRITERIA ACROSS MOST OF THE REGION. PRESSURE GRADIENTS BECOME MORE EASTERLY TONIGHT SHIFTING THE FOCUS OF STRONGEST WINDS TO THE NORTHERN SIERRA RIDGETOPS AND WEST- FACING CANYONS...THOUGH GUSTY WINDS WILL LIKELY CONTINUE OVER THE WEST SIDE OF THE SACRAMENTO VALLEY INTO PORTIONS OF THE COAST RANGE. SHORT-WAVE RIDGING WEDNESDAY WILL QUICKLY BRING DIMINISHING WINDS BEFORE THE PENDULUM SWINGS BACK TO MORE UNSETTLED WEATHER WITH THE APPROACH OF THE DEEP UPPER TROUGH FROM THE GOA ON THURSDAY. THIS NEXT SYSTEM PROMISES TO BRING SHOWERS TO MUCH OF THE REGION BY THURSDAY AFTERNOON AND NIGHT...THOUGH QUICK MOVEMENT OF THE FRONT AND NARROW MOISTURE TAP WILL LIKELY LIMIT PRECIP...ESPECIALLY IN THE SACRAMENTO VALLEY WHERE MODELS CONTINUE TO INDICATE POTENTIAL FOR SHADOWING ALONG THE WEST SIDE OF THE VALLEY. CONFIDENCE IS HIGH IN PRECIPITATION FALLING OVER THE SIERRA WHERE SEVERAL INCHES OF SNOW ARE POSSIBLE AT PASS LEVELS. TEMPERATURES WILL BE MUCH COOLER WITH VALLEY SITES STRUGGLING TO REACH 60 DEGREES. UNSETTLE PATTERN CONTINUES INTO THE WEEKEND WITH ANOTHER COLD WAVE FORECAST TO MOVE THROUGH SATURDAY NIGHT INTO SUNDAY. && .AVIATION... PRIMARY AVN CONCERN WILL BE MDT TO STG NORTH/NORTHEAST WINDS TODAY. SFC WINDS ARE ALREADY SUSTAINED 12-20 KTS WITH GUSTS UP TO 30 KTS IN THE KRDD-KRBL VCNTY. EXPECT A PERIOD OF LLWS ACROSS THE CENTRAL AND SRN SAC VLY EARLY THIS MORNING UNTIL SFC WINDS PICK UP. KDAX RADAR IS SHOWING WIND SPEEDS NEAR 1500-2000 FT AROUND 35-45 KTS WHILE SFC WINDS AT KSMF-KSAC-KMHR ARE CURRENTLY 8-15 KTS. SUSTAINED WINDS WILL INCREASE AS THE MORNING PROGRESSES AND LLWS SHOULD NO LONGER BE A CONCERN BY 16Z. PEAK WINDS TODAY SHOULD OCCUR BETWEEN 18-01Z WITH TAF SITES HAVING SUSTAINED WINDS 15-25 KTS WITH GUSTS UP TO 40 KTS. STRONGEST WINDS SHOULD BE FROM REDDING SOUTHWARD TO SACRAMENTO AND TO THE WEST OF INTERSTATE 5. STRONG NORTHEAST-EAST DOWNSLOPE WINDS WITH SIMILAR SPEEDS ARE EXPECTED ALONG THE WESTERN SIERRA SLOPES. A LOCAL AIRPORT ADVISORY HAS BEEN ISSUED FOR KRDD IN EFFECT UNTIL 01Z. VFR CONDS PERSIST FOR TAF SITES AND MUCH OF THE REGION. HOWEVER... THERE MAY BE SOME PATCHY FOG DEVELOPMENT IN MOUNTAIN VLYS DURING MORNING HOURS. JBB && .STO WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Nov 1, 4:24 AM PDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 424 AM PDT TUE NOV 1 2011 CAZ013>019-063-064-066>069-021400- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 424 AM PDT TUE NOV 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY GUSTY NORTHERLY WINDS WILL SPREAD ACROSS THE REGION TODAY WITH LOCAL GUSTS OF 30 TO 35 MPH POSSIBLE IN THE SACRAMENTO VALLEY AND SURROUNDING TERRAIN. THE FOCUS OF STRONGEST WINDS WILL SWITCH TO THE NORTHERN SIERRA NEVADA TONIGHT WHERE LOCAL NORTHEAST WIND GUSTS OF 40 TO 45 WILL BE POSSIBLE. * SPECIAL WEATHER STATEMENT..SEE WWUS86 KSTO - SPSSTO FOR DETAILS * .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY A SERIES OF COLD WEATHER SYSTEMS FROM THE GULF OF ALASKA WILL AFFECT THE REGION THROUGH THE WEEKEND. THE FIRST WILL MOVE THROUGH THE REGION THURSDAY INTO FRIDAY AND IS EXPECTED TO BRING LIGHT TO MODERATE AMOUNTS OF PRECIPITATION WITH LOWERING SNOW LEVELS. ACCUMULATING SNOW WILL BE POSSIBLE ACROSS THE HIGH NORTHERN SIERRA NEVADA PASSES LATER THURSDAY AND THURSDAY NIGHT. ANOTHER SYSTEM IS FORECAST TO MOVE THROUGH THE REGION SATURDAY NIGHT INTO SUNDAY. * SPECIAL WEATHER STATEMENT..SEE WWUS86 KSTO - SPSSTO FOR DETAILS * THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
In the hours before
Special weather statement, Nov 1, 3:05 AM PDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SACRAMENTO CA 305 AM PDT TUE NOV 1 2011 CAZ013>019-063-064-066>069-012300- SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 305 AM PDT TUE NOV 1 2011 ...UNSETTLED WEATHER RETURNS TO THE REGION THIS WEEK... COOLER...WETTER AND WINDIER WEATHER RETURNS THIS WEEK AS A PAIR OF WEATHER SYSTEMS WILL AFFECT THE REGION. THE FIRST SYSTEM WILL BRING INCREASING NORTHERLY WINDS TODAY. NORTHERLY WINDS OF 15 TO 25 MPH WITH LOCAL GUSTS UP TO 30 MPH WILL BE POSSIBLE IN THE SACRAMENTO VALLEY...ESPECIALLY ALONG THE WEST SIDE OF THE VALLEY. LOCAL GUSTS UP TO 40 MILES PER HOUR WILL BE POSSIBLE TONIGHT OVER THE NORTHERN SIERRA NEVADA...ESPECIALLY DOWN WEST FACING CANYONS AND OVER MOUNTAIN RIDGES. WINDS ARE EXPECTED TO DECREASE BY WEDNESDAY. A MUCH COLDER WEATHER SYSTEM IS FORECAST TO MOVE INTO THE REGION THURSDAY. GENERALLY LIGHT TO MODERATE AMOUNTS OF PRECIPITATION ARE EXPECTED WITH THIS SYSTEM INTO FRIDAY WITH POTENTIALLY SEVERAL INCHES OF SNOW ACCUMULATING OVER THE HIGHER NORTHERN SIERRA NEVADA MOUNTAIN PASSES...INCLUDING I-80 OVER DONNER PASS AND HIGHWAY 50 OVER ECHO SUMMIT. SNOW LEVELS BY THURSDAY NIGHT ARE FORECAST TO LOWER TO AROUND 3000 FEET FOR THE SOUTHERN CASCADES AND AROUND 4000 FEET FOR SIERRA NEVADA SOUTH OF LAKE TAHOE.
Nearby
Wind Advisories in California, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.